Chemists' Own Paracetamol Soluble 500mg 20 Tablets

More Views

Chemists' Own Paracetamol Soluble 500mg 20 Tablets

Be the first to review this product

Availability: Out of stock

Product Overview
Fast effective relief from pain & Reduces Fever
Product Description

Details

"Provides temporary relief of pain associated with headache (including migraine and tension headache), arthritis, muscular and neuralgic conditions, toothache, backache and period pain. Reduces fever."
Dosage

1-2 tablets in a glass of water every 4 to 6 hours as necessary. Keep to the recommended dose. Do not exceed 8 tablets a day. ADULTS: Do not take this medicine for more than a few days at a time unless advised by a doctor. CHILDREN 12 - 17 years: Do not take this medicine for longer than 48 hours at a time unless advised by a doctor. Children 7-12 years: Dissolve 1 tablet in a glass of water every 4 to 6 hours as necessary. Keep to the recommended dose. Do not exceed 4 tablets a day. Do not take this medicine for longer than 48 hours at a time unless advised by a doctor. Take only when tablet is dissolved in water.

Active Ingredients

Paracetamol 500mg

Warnings

"• Not to be given to children under 7 years. • Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. • If you are on a LOW SODIUM diet - please note that the quantity of sodium from a maximum daily dose (8 tablets) is 3.5g. • If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. • Contains: phenylalanine, sodium saccharin and aspartame."

Reviews

Be the first to review this product

Write Your Own Review

You're reviewing: Chemists' Own Paracetamol Soluble 500mg 20 Tablets

How do you rate this product? *

 
1 1 star
2 2 star
3 3 star
4 4 star
5 5 star
Quality
Price
Value